MathSciNet Relay Station
MathSciNet bibliographic data
MR236462 34.42
Coles, W. J.; Willett, D. Summability criteria for oscillation of second order linear differential equations. Ann. Mat. Pura Appl. (4) 79 1968 391–398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement